# SDR UALA2013032601894

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 39,707 hours, 16,362 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE ISSUE, FLT DIVERTED. CANNOT CONTROL PRESSURE. CABIN PRESSURE SYS 1 AND 2 FAULTED: ECAM1, ECAM2.  FOUND DEBRIS ON THE BOTTOM OF OUTFLOW VALVE AND THE FRAME.  REMOVED DEBRIS AND SYS 1, SYS 2 AND MANUAL SYSTEM, ALL CHECKED OK.
